# SDR FDEA202507191266

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67531
- Aircraft time: 2,249 hours, 1,116 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FOUND AFTER LANDING, EMERGENCY HATCH HANDLE  EXTENDED. REPEAT WRIGHT UP.       SECURED HANDLE FLUSH AND IN STOWED POSITION REF AMM  56-11-04-4. OK FOR SERVICE.
